Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34814
Title: Duality for a class of nondifferentiable multiobjective programming problems
Authors: Yang, XM
Teo, KL
Yang, XQ 
Issue Date: 2000
Publisher: Elsevier
Source: Journal of mathematical analysis and applications, 2000, v. 252, no. 2, p. 999-1005 How to cite?
Journal: Journal of mathematical analysis and applications
Abstract: In this paper, both the Wolfe type and Mond–Weir type dual problems for a class of nondifferentiable multiobjective programs in which every component of the objective function contains a term involving the support function of a compact convex set are formulated. Weak duality theorems are established under suitable conditions. A special case which appears repeatedly in the literature is that the support function is the square root of a positive semidefinite quadratic form. This and other special cases can be readily generated from our results.
URI: http://hdl.handle.net/10397/34814
ISSN: 0022-247X (print)
DOI: 10.1006/jmaa.2000.6991
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

15
Last Week
0
Last month
Citations as of Apr 21, 2017

Page view(s)

15
Last Week
0
Last month
Checked on Apr 23, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.